Authors: Simić, Slavko 
Bin-Mohsin, Bandar
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Global bounds for the generalized jensen functional with applications
Journal: Symmetry
Volume: 13
Issue: 11
First page: 2105
Issue Date: 6-Nov-2021
Rank: ~M22
ISSN: 2073-8994
DOI: 10.3390/sym13112105
Abstract: 
In this article we give sharp global bounds for the generalized Jensen functional Jn (g, h; p, x). In particular, exact bounds are determined for the generalized power mean in terms from the class of Stolarsky means. As a consequence, we obtain the best possible global converses of quotients and differences of the generalized arithmetic, geometric and harmonic means.
Keywords: A-G-H inequalities | Convex functions | Global bounds | Jensen functional | Power means
Publisher: MDPI

Show full item record

SCOPUSTM   
Citations

1
checked on Jul 22, 2024

Page view(s)

53
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.